# SDR DALA2017071805605

- Difficulty date: July 17, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1580-1600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT BETWEEN BS 1580 AND 1600, BL 0 FLOOR SUPPORT BRACKET ATTACHED TO TOP SIDE OF INTERCOASTAL IS CRACKED.  REMOVED IAW SRM, FABRICATED AND INSTALLED IAW  DWG.
